# SDR CA960306005

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31T2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hyd Hose
- Condition: Leaking
- Location: Nlg Down Line
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT SELECTED GEAR DOWN AND RECEIVED INDICATION FROM MAIN GEAR ONLY, NO NOSE GEAR LIGHT.  GEAR WAS RECYCLED AND INDICATION WAS RECEIVED.  INVESTIGATION FOUND THE NOSE GEAR DOWN HYDRAULIC LINE LOOSE AND LEAKING HYDRAULIC FLUID.  SUSPECT A VIBRATION PROBLEM THAT HAD OCCURRED EARLIER TO BE THE SOURCE OF THE LINE BECOMING LOOSE.
